Jump to content
Acne.org

Max-

Veteran Member
  • Total Reviews

    1
  • Content Count

    916
  • Joined

  • Last visited

Community Reputation

6 Neutral

6 Followers

About Max-

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

8,942 profile views
  1. Hi oli girl, I am glad you are still here helping out.
  2. Hi alternativista, I drank green tea for a while but it caused me lower back pain which of course, was unusual for most people. I stopped drinking coffee for more than a year but it did not make a difference so I was back on a few months ago since I figure that it helps my memory. I was cleared for a while when I stopped eating meat (mainly pork), but my acne began to metastasizing after I reintroduced it back into my diet. I am unsure if it is a coincidence or that meat really gives me acne.
  3. I was clear for a while until I began to eat banana and orange. I am unsure which of these fruits was the cause so I just stopped eating them altogether.
  4. alternativista, do you think that having white rice on a daily basis is bad? Rice is a staple in my country so it is hard for me not to have it since I am already on gluten, diary, wheat-free diet. Can't stop drinking coffee though because I am kinda "slow" without it. I also think that it is bad to consume meat everyday.
  5. One thing good about drinking coffee is that it suppressed my lower back pain and it also helps with my memory, but the downside is I experience restless leg kicking if I consume more than 2 large cups a day.
  6. It would be best if you could "Long story cut short".
  7. Max-

    Pityrosporum Folliculitis

    http://archpedi.ama-assn.org/cgi/reprint/159/1/64.pdf
  8. Max-

    Coffee ultimate acne magnet?

    I am back on stimulant.
  9. The correct way to minimize initial breakout is by reducing your dosage to 10mg.
  10. Either due to severely dry skin or auto immune disorders.
  11. Sometimes it goes away after a few months after you stop taking it. And sometimes it stays forever.
  12. No one knows the answer to be honest.
  13. Max-

    Blurry Vision

    I did experience blurry vision while I was on Isotretinoin. It went away soon after I stopped.
×